Volume 20(36), no.2, 2015

Table of contents
Patrizia Berti, Luca Pratelli, Pietro Rigo
A survey on Skorokhod representation theorem without separability
Pages 1-12
Abstract Full version
D. Ferger
Arginf-sets of multivariate cadlag processes and their convergence in hyperspace topologies
Pages 13-41
Abstract Full version
Alexander D. Kolesnik
Integral equation for the transition density of the multidimensional Markov random flight
Pages 42-53
Abstract Full version
Alexander V. Kolesnikov, Danila A. Zaev
Exchangeable optimal transportation and log-concavity
Pages 54-62
Abstract Full version
V. A. Kuznetsov
On the large-deviation principle for the winding angle of a Brownian trajectory around the origin
Pages 63-84
Abstract Full version
Oxana Manita
Positivity of transition probabilities of infinite-dimensional diffusion processes on ellipsoids
Pages 85-96
Abstract Full version
Andrey Pilipenko, Lyudmila Sakhanenko
On a limit behavior of a one-dimensional random walk with non-integrable impurity
Pages 97-104
Abstract Full version